# SDR CALA2017033100781

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T51164
- Condition: Cracked
- Location: Bs 764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE BS 764 FLOORBEAM UPPER HORIZONTAL FLANGE AT LBL 30. REPAIRED IAW ECRA 5320-02762.
